Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On medicines for blood pressure, protein in urine. BP keeps fluctuating during the day. Cause?

hI . AT FIRST I CALL FROM iRAN AND MY ENGLISH IS NOT EVRY GOOD. Sevral weeks ago doctor say me I have blood ppresure . also nin my urine was protean 2+. I eat in mornibg half atenelol and one valsterin ( if the name is correct - i could not remember now and nigh one vastarin. some time my blood preaure going to 14 - 16 and 9 - 10 . do you have any recommendation? I think my bool presure is changeble in during day.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello Irajfazel,
Thanks for writing.
I am a cardiologist. I read your mail with diligence. There is no problem with English you have written and I perfectly understood what you wrote.
You have high blood pressure and involvement of both the kidneys. It is possible that your kidney disease caused blood pressure. Atenolol is OK but the other medicine perhaps you meant VALSARTAN we will have to reconsider. You ought get yourself checked by a doctor (not necessarily a cardiologist) who will do thorough physical examination and few investigations like EKG, renal ultrasound and renal vessel Doppler, Serum renal function tests and we will reach a conclusion. I am more worried about your kidney as your blood pressure can be controlled easily. Do write back again you can ask basic question or a direct question, after giving all details. Good Luck.
With best wishes.
Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor